Some singular partial differential equations
Doklady Akademii Nauk, Tome 319 (1991) no. 1, pp. 46-52
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_1_a8,
author = {L. G. Mikhailov},
title = {Some singular partial differential equations},
journal = {Doklady Akademii Nauk},
pages = {46--52},
year = {1991},
volume = {319},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_1_a8/}
}
L. G. Mikhailov. Some singular partial differential equations. Doklady Akademii Nauk, Tome 319 (1991) no. 1, pp. 46-52. http://geodesic.mathdoc.fr/item/DAN_1991_319_1_a8/